# SDR FDEA200905261789

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: BAC1505100403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LOWER STRUCTURE HAS CORROSION AT STA 1060, LBL 8.0 INCH TO RBL 8.0 INCH. CORROSION AREA BLENDED AND FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  REPAIR CARRIED OUT ON WING-TO-BODY FAIRING LOWER STRUCTURE IAW SRM 51-70-12 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
